MathSciNet Relay Station
MathSciNet bibliographic data
MR1384908 32J27 (14D07 32J25 58E20)
Zuo, Kang Kodaira dimension and Chern hyperbolicity of the Shafarevich maps for representations of $\pi\sb 1$ of compact Kähler manifolds. J. Reine Angew. Math. 472 (1996), 139–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement